A 24-year-old male asked:
I take hctz for high blood pressure and tylenol (acetaminophen) after 1 hour i start trembling and get cold.what is wrong with me.
1 doctor answer • 1 doctor weighed in
Cardiology 16 years experience
Recheck BP: Tylenol (acetaminophen) does not interact with hctz. I wonder if you feel that way because your blood pressure drops too low 1 hour after the hctz. Check your blood pressure before hctz, then recheck it 1-2 hours after hctz both while your standing and laying down. If its below 90/60 it is too low.
5.2k viewsAnswered >2 years ago
Last updated Jan 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.